# SDR CA051114002

- Difficulty date: November 1, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 10,437 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 6113 · Propeller Spinner Section
- Part: Plate
- Condition: Cracked
- Location: Prop Back Plate
- Component: Prop Spinner, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PART INSTALLED DEC 03, FOUND CRACKED AT REMOVAL FOR ENGINE CHANGE.
